# SDR AALA990852

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AFT CABIN INOPERATIVE.  REPLACED SEVERAL TERMINAL ENDS ON EMERGENCY EXIT PATH LIGHTING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
